Hail, Flagler
- When
- March 30, 4:45 PM EST
- Where
- Flagler County, Codys Corner
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 29.333, -81.317
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 30, 2:20 PM EST, 2 hours 25 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EST FRI MAR 30 2001
MOST OF CONVECTION TODAY HAS BEEN OVER SOUTHERN CWA AS EXPECTED WITH
LESS COVERAGE FURTHER NORTH. EXPECT ACTIVITY TO DIE OFF THIS EVENING
WITH LOSS OF HEATING AND LACK OF UPPER SUPPORT BUT WILL STILL HAVE TO
KEEP POPS IN FOR ALL ZONES TONIGHT. MODELS SHOW SHORT WAVE NOW OVER E
TX TO SWEEP ACROSS GA EARLY SATURDAY. WILL HAVE TO CONTINUE POPS ON
SATURDAY WITH MOIST UNSTABLE AIRMASS PERSISTING. FRONT OVER SE GA
WON'T MOVE UNTIL SUNDAY WHEN AN UPPER LOW DIVES SOUTHEAST TOWARD THE
MID-ATLANTIC STATES. DRIER AND COOLER TO START NEXT WEEK WITH
TEMPERATURES WARMING BY MID-WEEK.
MARINE...WITH FRONT AND WEAK PRESSURE GRADIENT WINDS AND SEAS WILL
REMAIN BELOW CRITERIA FOR ANY HEADLINES. WINDS WILL PICK UP AGAIN ON
SUNDAY WITH FRONTAL PASSAGE.
PRELIM
AMG 57/77/53/71 2300
SSI 59/74/56/72 3300
JAX 61/78/56/73 4300
GNV 63/78/58/75 5500
.JAX...
GA...RIVER FLOOD WARNING FOR ALTAMAHA RIVER @ CHARLOTTE & BAXLEY.
RIVER FLOOD WARNING FOR SATILLA RIVER @ ATKINSON.
RIVER FLOOD WARNING FOR ALAPAHA RIVER @ STATENVILLE.
FL.>..NONE.
MZFLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-DDHHMM- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1113 AM EST FRI MAR 30 2001 ...SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON... SUFFICIENT ATMOSPHERIC MOISTURE AND INSTABILITY WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. THE STORMS ARE EXPECTED TO BE STRONGEST AND MORE NUMEROUS OVER MARION...PUTNAM AND FLAGLER COUNTIES WHERE INSTABILITY WILL BE GREATEST. A FEW OF THE THUNDERSTORMS MAY PRODUCE BRIEF HEAVY DOWNPOURS... FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH. SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. JOHNSON
The Jacksonville radar (KJAX), 133 km away, was scanning. The volume nearest the first event began at 21:47 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, March 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5234216.